# SDR EIAA2010070

- Difficulty date: October 10, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT INOP (AFT).  REPLACED UPPER DECK EMERGENCY LIGHT IAW MM 33-51-07 OPS CHECK OK IAW MM 33-57-07.
